Finite Element Systems for vector bundles : elasticity and curvature
Christiansen, S
Hu, K
(21 Jun 2019)
doi:10.48550/arxiv.1906.09128
Generalized Finite Element Systems for smooth differential forms and Stokes problem
Christiansen, S
Hu, K
(27 May 2016)
doi:10.48550/arxiv.1605.08657
Nodal Finite Element de Rham Complexes
Christiansen, S
Hu, J
Hu, K
(08 Nov 2016)
doi:10.48550/arxiv.1611.02558
Nonstandard finite element de Rham complexes on cubical meshes
Gillette, A
Hu, K
Zhang, S
BIT Numerical Mathematics
volume 60
issue 2
373-409
(11 Jun 2020)
doi:10.1007/s10543-019-00779-y
Generalized Gaffney inequality and discrete compactness for discrete differential forms
He, J
Hu, K
Xu, J
Numerische Mathematik
volume 143
issue 4
781-795
(05 Dec 2019)
doi:10.1007/s00211-019-01076-0
Convergence of a B - E based finite element method for MHD models on Lipschitz domains
Hu, K
Qiu, W
Shi, K
Journal of Computational and Applied Mathematics
volume 368
112477
(Apr 2020)
doi:10.1016/j.cam.2019.112477
A characterization of supersmoothness of multivariate splines
Floater, M
Hu, K
Advances in Computational Mathematics
volume 46
issue 5
70
(26 Aug 2020)
doi:10.1007/s10444-020-09813-y
A discrete elasticity complex on three-dimensional Alfeld splits
Christiansen, S
Gopalakrishnan, J
Guzmán, J
Hu, K
(16 Sep 2020)
doi:10.48550/arxiv.2009.07744
Simple Curl-Curl-Conforming Finite Elements in Two Dimensions
Hu, K
Zhang, Q
Zhang, Z
SIAM Journal on Scientific Computing
volume 42
issue 6
a3859-a3877
(14 Jan 2020)
doi:10.1137/20m1333390
Helicity-conservative finite element discretization for incompressible MHD systems
Hu, K
Lee, Y
Xu, J
Journal of Computational Physics
volume 436
110284-110284
(01 Jul 2021)
doi:10.1016/j.jcp.2021.110284